Search the site

Volume 29, number 2 (2017)

Previous: volume 29, number 1 (2017) Next: volume 29, number 3 (2017) Up: volume list

Alfred Geroldinger; Qinghai Zhong
A characterization of class groups via sets of lengths II
p. 327-346 Details
Frédéric Chapoton; Jiang Zeng
Nombres de $q$-Bernoulli–Carlitz et fractions continues
($q$-Bernoulli–Carlitz Numbers and continuous fractions)
p. 347-368 Details
Mark W. Coffey; James L. Hindmarsh; Matthew C. Lettington; John D. Pryce
On Higher-Dimensional Fibonacci Numbers, Chebyshev Polynomials and Sequences of Vector Convergents
p. 369-423 Details
Chris Jennings-Shaffer
Ranks For Two Partition Quadruple Functions
p. 425-443 Details
A. Muhammed Uludağ; Ayberk Zeytin; Merve Durmuş
Binary quadratic forms as dessins
p. 445-469 Details
Ade Irma Suriajaya
Two estimates on the distribution of zeros of the first derivative of Dirichlet $L$-functions under the generalized Riemann hypothesis
p. 471-502 Details
Xavier Caruso
Numerical stability of Euclidean algorithm over ultrametric fields
p. 503-534 Details
Josep González
Constraints on the automorphism group of a curve
p. 535-548 Details
Akinari Hoshi
Complete solutions to a family of Thue equations of degree 12
p. 549-568 Details
Razika Niboucha; Alain Salinier
Composition d’applications quasi-polynomiales
(Composition of quasi-polynomial maps)
p. 569-601 Details
Atsuhira Nagano
Icosahedral invariants and Shimura curves
p. 603-635 Details
Carlo Sanna
A factor of integer polynomials with minimal integrals
p. 637-646 Details
Cindy (Sin Yi) Tsang
Realizable Classes and Embedding Problems
p. 647-680 Details
Jean-Pierre Kahane
Conditions pour que les entiers de Beurling aient une densité
(Conditions for Beurling numbers to have a density)
p. 681-692 Details
Previous: volume 29, number 1 (2017) Next: volume 29, number 3 (2017) Up: volume list